# SDR A6WA201040909

- Difficulty date: November 21, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSSBEAM AT FS 349.00 IS CORRODED ON RT SIDE.  REPAIRED CROSSBEAM AT FS 349, RBL 40.0, WL 73.10 IAW REO 601R-53-21-1198 & REO 601R-53-21-1202.
